# SDR DL757972369

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Switch
- Part number: 9750172006
- Condition: Malfunctioned
- Location: Rt Wing Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 260, RT BLEED, RT PACK AND RT BLEED VALVE LIGHT CAME ON.  FOLLOWED CHECKLIST, RESET VALVE AND OPERATED NORMAL FOR A FEW SECONDS AND THEN ALL 3 LIGHTS RE-ILLUM.  FOLLOWED PROCEDURE FOR ICING CONDITIONS, LEAVING RT SIDE OFF AND OPENED ISOLATION VALVE.  LEVELED OFF AT FL 270, THEN SOMETHING HAPPENED ON LT SIDE, AT THIS TIME BOTH SIDES WERE OFF.  STARTED DESCENT, WAS ABLE TO RECOVER LT SYS IN DESCENT.  ONCE STABILIZED, RT SYS RESET AND WORKED TOO.  CABIN ALT ONLY CLIMBED TO ABOUT 6,000 TO 7,000 FT BEFORE PRESSURIZATION WAS RESTORED.  REPLACED RT AIR SUPPLY OVERHEAT SWITCH.
